I received the tdap vaccine Wednesday afternoon and have been

Patient

Q: I received the tdap vaccine Wednesday afternoon and have been running a mild 100.4 fever until last night when my fever was 102.4. Is this normal?

Doctor

A:   Thank you for writing to us.

Yes, it is normal to have a fever when you are vaccinated. This is because the body is reacting to the components of the vaccine. The reaction will cause a release of lot of factors that increase the temperature.

If the fever does not subside after a week, please see a Doctor. All the best.

Related Q&A

Q: I am 68 years old male and i found small drops of blood in urine after my blood pressure medication in the morning

Q: Im 22 years ive age im currently suffering with a aching and dull feeling in my lower abdomen i woke up this morning ...

Q: Taken 2 x 10mg Serapax and about 80mg of oxycodone, Just coming down after a 4 day intense mania (bipolar) and not fe...

Q: Good morning . I have been recovering from a chesty cough and congestion. 3 days ago I got a strange on and off ache ...

Q: What are these bumps on the head and rim of my penis. they seem to be gradually getting worse over time. have had for...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews